Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Spherelike deformations of a balloon


Author: Chien-Heng Wu
Journal: Quart. Appl. Math. 30 (1972), 183-194
DOI: https://doi.org/10.1090/qam/99730
MathSciNet review: QAM99730
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Isaacson, The shape of a balloon, Comm. Pure Appl. Math. 18, 163-166 (1965) MR 0175383
  • [2] A. E. Green and W. Zerna, Theoretical elasticity, Clarendon Press, Oxford, 1954 MR 0064598
  • [3] C. H. Wu, On certain integrable nonlinear membrane solutions, Quart. Appl. Math. 28, 81-90 (1970)
  • [4] A. E. Green and J. E. Adkins, Large elastic deformations, Clarendon Press, Oxford, 1960 MR 0269158


Additional Information

DOI: https://doi.org/10.1090/qam/99730
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society